Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 792984, 7 pages
http://dx.doi.org/10.1155/2014/792984
Research Article

LP Well-Posedness for Bilevel Vector Equilibrium and Optimization Problems with Equilibrium Constraints

1Department of Mathematics, International University of Ho Chi Minh City, Linh Trung, Thu Duc, Ho Chi Minh City, Vietnam
2Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 21 January 2014; Accepted 9 March 2014; Published 17 April 2014

Academic Editor: Chong Li

Copyright © 2014 Phan Quoc Khanh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Tikhonov, “On the stability of the functional optimization problem,” USSR Computational Mathematics and Mathematical Physics, vol. 6, no. 4, pp. 28–33, 1966. View at Google Scholar · View at Scopus
  2. E. S. Levitin and B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problems,” Soviet Mathematics Doklady, vol. 7, pp. 764–767, 1966. View at Google Scholar
  3. Y.-P. Fang and R. Hu, “Parametric well-posedness for variational inequalities defined by bifunctions,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1306–1316, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. B. Lignola and J. Morgan, “Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution,” Journal of Global Optimization, vol. 16, no. 1, pp. 57–67, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. B. Lignola, “Well-posedness and L-well-posedness for quasivariational inequalities,” Journal of Optimization Theory and Applications, vol. 128, no. 1, pp. 119–138, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Lucchetti, Recent Developments in Well-Posed Variational Problems, Kluwer Academic, Dordrecht, The Netherlands, 1995.
  7. R. Lucchetti and F. Patrone, “A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities,” Numerical Functional Analysis and Optimization, vol. 3, no. 4, pp. 461–476, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Lucchetti and F. Patrone, “Hadamard and Tyhonov well-posedness of a certain class of convex functions,” Journal of Mathematical Analysis and Applications, vol. 88, no. 1, pp. 204–215, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Margiocco, F. Patrone, and L. Pusillo Chicco, “A new approach to Tikhonov well-posedness for Nash equilibria,” Optimization, vol. 40, no. 4, pp. 385–400, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Margiocco, F. Patrone, and L. Pusillo Chicco, “Metric characterizations of Tikhonov well-posedness in value,” Journal of Optimization Theory and Applications, vol. 100, no. 2, pp. 377–387, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Margiocco, F. Patrone, and L. Pusillo, “On the Tikhonov well-posedness of concave games and Cournot oligopoly games,” Journal of Optimization Theory and Applications, vol. 112, no. 2, pp. 361–379, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Morgan, “Approximations and well-posedness in multicriteria games,” Annals of Operations Research, vol. 137, pp. 257–268, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. S. Konsulova and J. P. Revalski, “Constrained convex optimization problems—well-posedness and stability,” Numerical Functional Analysis and Optimization, vol. 15, no. 7-8, pp. 889–907, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Beer and R. Lucchetti, “The epi-distance topology: continuity and stability results with applications to convex optimization problems,” Mathematics of Operations Research, vol. 17, no. 3, pp. 715–726, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. X. Huang and X. Q. Yang, “Levitin-Polyak well-posedness of constrained vector optimization problems,” Journal of Global Optimization, vol. 37, no. 2, pp. 287–304, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. J. Li and M. H. Li, “Levitin-Polyak well-posedness of vector equilibrium problems,” Mathematical Methods of Operations Research, vol. 69, no. 1, pp. 125–140, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. N.-J. Huang, X.-J. Long, and C.-W. Zhao, “Well-posedness for vector quasi-equilibrium problems with applications,” Journal of Industrial and Management Optimization, vol. 5, no. 2, pp. 341–349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. H. Li, S. J. Li, and W. Y. Zhang, “Levitin-Polyak well-posedness of generalized vector quasi-equilibrium problems,” Journal of Industrial and Management Optimization, vol. 5, no. 4, pp. 683–696, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. J. V. Outrata, “A generalized mathematical program with equilibrium constraints,” SIAM Journal on Control and Optimization, vol. 38, no. 5, pp. 1623–1638, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. S. Mordukhovich, “Characterizations of linear suboptimality for mathematical programs with equilibrium constraints,” Mathematical Programming, vol. 120, no. 1, pp. 261–283, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. B. Lignola and J. Morgan, “α-well-posedness for Nash equilibria and for optimization problems with Nash equilibrium constraints,” Journal of Global Optimization, vol. 36, no. 3, pp. 439–459, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Q. Bao, P. Gupta, and B. S. Mordukhovich, “Necessary conditions in multiobjective optimization with equilibrium constraints,” Journal of Optimization Theory and Applications, vol. 135, no. 2, pp. 179–203, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. Q. Anh, P. Q. Khanh, and D. T. M. Van, “Well-posedness under relaxed semicontinuity for bilevel equilibrium and optimization problems with equilibrium constraints,” Journal of Optimization Theory and Applications, vol. 153, no. 1, pp. 42–59, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Q. H. Ansari, “Vector equilibrium problems and vector variational inequalities,” in Vector Variational Inequalities and Vector Equilibria, F. Giannessi, Ed., Mathematical Theories, p. 116, Kluwer, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. Giannessi, Ed., Vector Variational Inequalities and Vector Equilibria, vol. 38 of Nonconvex Optimization and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  26. G. Y. Chen, X. Q. Yang, and H. Yu, “A nonlinear scalarization function and generalized quasi-vector equilibrium problems,” Journal of Global Optimization, vol. 32, no. 4, pp. 451–466, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. J. Li, K. L. Teo, and X. Q. Yang, “Generalized vector quasi-equilibrium problems,” Mathematical Methods of Operations Research, vol. 61, no. 3, pp. 385–397, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. J. Li, K. L. Teo, X. Q. Yang, and S. Y. Wu, “Gap functions and existence of solutions to generalized vector quasi-equilibrium problems,” Journal of Global Optimization, vol. 34, no. 3, pp. 427–440, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Q. H. Ansari and F. Flores-Bazán, “Generalized vector quasi-equilibrium problems with applications,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 246–256, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. W. Song, “On generalized vector equilibrium problems,” Applied Mathematics Letters, vol. 12, pp. 53–56, 2002. View at Google Scholar
  32. C. Kuratowski, Topology. Panstwowe Wydawnicto Naukowa, vol. 1, Warszawa, Poland, 1958.
  33. J. Daneš, “On the Istrătescu measure of noncompactness,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 16, no. 4, pp. 403–406, 1972. View at Google Scholar · View at MathSciNet
  34. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  35. V. Rakočević, “Measures of noncompactness and some applications,” Filomat, no. 12, pp. 87–120, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. G.-Y. Chen, X. Huang, and X. Yang, Vector Optimization, Set-Valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005. View at MathSciNet